doc and i decided to switch to invega and wean off the seroquel (i was taking 200 mg. at nite) due to weight gain. next thing i know i'm puking my guts out for 6 days, ended up in the er. they couldn't even get a vein! i got stuck with a needle 14 times! i was so dehydrated, my veins were just collapsing. anyway, they checked my lithium level to make sure i wasn't getting toxic, and that was fine. so doc says stop the invega...now i have no anti-psychotic until tue. due to holiday weekend. just wondering what you guys think about this--if this has happened to you. any thoughts or suggestions love ya, allison
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...